# SDR SWIA971594

- Difficulty date: November 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N235SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120310
- Engine: Pwa PW118B
- System (JASC): 3610 · Pneumatic Distribution System
- Part number: 38E966A
- Condition: Unknown
- Stage of operation: CL
- Nature of condition: M
- Precautionary procedure: E, A

## Discrepancy

LEFT ENGINE DUCT LEAK LIGHT ILLUMINATED INFLIGHT.  SHUTDOWN LEFT ENGINE PER QRH PROCEDURES AND RETURNED FOR LANDING.  PERFORMED EXTENSIVE GROUND RUN AT HIGH POWER SETTINGS, DUPLICATED DISC ISOLATED FAULT TO PRESS REGULATOR VALVE IN LEFT WING.  INSTALLED SERVICEABLE VALVE.  PERFORMED EXTENSIVE GROUND RUN AND NO LIGHTS OR LEAKS NOTED.  OPS CHECKS GOOD.
